# SDR UPS99830214

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW M/M 33-50-01, OP'S CK NORMAL OK FOR SERVICE.
